# SDR VNAA202504140032

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 30,802 hours, 24,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00228605 DISCREPANCY: INTERCOSTAL AT STRINGER 20R BETWEEN F.S.319-F.S.333 HAS LIGHT CORROSION AROUND RIVET HEAD ADJACENT TO GS328. CORRECTIVE ACTION: REMOVE INTERCOSTAL AT STRINGER 20R BETWEEN F.S.319-333 IAW CRJ700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 AND INSTALLED NEW SERVICEABLE INTERCOSTAL IAW CRJ 700 SRM
